# SDR SWAA2025102420281

- Difficulty date: October 1, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG CENTER DOOR IS CRACKED.   RT CENTER DOOR WAS NOT REPLACED; IT WAS REPAIRED AND REINSTALLED AS DOCUMENTED IN STATEMENT 2.
